# SDR AALA20170814014

- Difficulty date: July 27, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 52,707 hours, 21,652 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A85408A
- Condition: Corroded
- Location: Bs 947-1009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASE BEAM ANGLE BETWEEN BS 947.5 AND 1009.  REPLACED CREASE BEAM ANGLE IAW D 51-00-05-01.
